# SDR MZZA0500001

- Difficulty date: March 18, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737823
- Aircraft serial: 28801
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

TWO AFT GALLEY FLASHLIGHTS INOPERATIVE. FLASHLIGHT BATTERIES REPLACED IAW MM 25-65-00.
